Alert archive / California / Small Craft Advisories in 2020
Small Craft Advisory 16, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Feb 23, 2020, 2:59 AM PST. It took effect at Feb 23, 2020, 7:00 PM PST. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Feb 23, 2020, 2:59 AM PST (10:59 UTC)
- In effect from
- Feb 23, 2020, 7:00 PM PST
- Expired
- Feb 27, 2020, 9:00 PM PST
- In force
- 4 days
- Issued by
- NWS Eureka, CA
The text
As transmitted.
750 WHUS76 KEKA 231059 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 259 AM PST Sun Feb 23 2020 PZZ470-231900- /O.EXP.KEKA.SC.Y.0015.000000T0000Z-200223T1100Z/ /O.NEW.KEKA.SC.Y.0016.200224T0300Z-200225T1100Z/ Pt St George to Cape Mendocino 10 to 60 nm- 259 AM PST Sun Feb 23 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 3 AM PST TUESDAY... * WHAT...North winds 15 to 20 kt with gusts up to 25 kt and seas 11 to 15 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 7 PM this evening to 3 AM PST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-475-231900- /O.EXP.KEKA.SC.Y.0015.000000T0000Z-200223T1100Z/ /O.NEW.KEKA.SC.Y.0016.200224T0900Z-200225T1100Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 259 AM PST Sun Feb 23 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM MONDAY TO 3 AM PST TUESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 11 to 15 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 1 AM Monday to 3 AM PST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ450-231900- /O.NEW.KEKA.SC.Y.0016.200224T0300Z-200225T1100Z/ Pt St George to Cape Mendocino out 10 nm- 259 AM PST Sun Feb 23 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 3 AM PST TUESDAY... * WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 9 to 14 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...From 7 PM this evening to 3 AM PST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
19 follow-up statements
319 WHUS76 KEKA 231609 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 809 AM PST Sun Feb 23 2020 PZZ450-470-240015- /O.CON.KEKA.SC.Y.0016.200224T0300Z-200225T1100Z/ Pt St George to Cape Mendocino out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- 809 AM PST Sun Feb 23 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 3 AM PST TUESDAY... * WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 9 to 14 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...From 7 PM this evening to 3 AM PST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-475-240015- /O.CON.KEKA.SC.Y.0016.200224T0900Z-200225T1100Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 809 AM PST Sun Feb 23 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM MONDAY TO 3 AM PST TUESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 11 to 15 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 1 AM Monday to 3 AM PST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
107 WHUS76 KEKA 232214 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 214 PM PST Sun Feb 23 2020 PZZ450-470-240615- /O.CON.KEKA.SC.Y.0016.200224T0300Z-200225T1100Z/ Pt St George to Cape Mendocino out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- 214 PM PST Sun Feb 23 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 3 AM PST TUESDAY... * WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 9 to 15 feet expected. * WHERE...Pt St George to Cape Mendocino out 60 nm. * WHEN...From 7 PM this evening to 3 AM PST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-475-240615- /O.CON.KEKA.SC.Y.0016.200224T0900Z-200225T1100Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 214 PM PST Sun Feb 23 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM MONDAY TO 3 AM PST TUESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 11 to 15 feet expected. * WHERE...Cape Mendocino to Pt Arena out 60 nm. * WHEN...From 1 AM Monday to 3 AM PST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
922 WHUS76 KEKA 240442 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 842 PM PST Sun Feb 23 2020 PZZ450-470-241245- /O.CON.KEKA.SC.Y.0016.000000T0000Z-200225T1100Z/ Pt St George to Cape Mendocino out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- 842 PM PST Sun Feb 23 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY... * WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 9 to 15 feet expected. * WHERE...Pt St George to Cape Mendocino out 60 nm. * WHEN...From 7 PM this evening to 3 AM PST Tuesday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-475-241245- /O.CON.KEKA.SC.Y.0016.200224T0900Z-200225T1100Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 842 PM PST Sun Feb 23 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM MONDAY TO 3 AM PST TUESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 11 to 15 feet expected. * WHERE...Cape Mendocino to Pt Arena out 60 nm. * WHEN...From 1 AM Monday to 3 AM PST Tuesday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
227 WHUS76 KEKA 241056 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 256 AM PST Mon Feb 24 2020 PZZ450-470-241900- /O.CON.KEKA.SC.Y.0016.000000T0000Z-200225T1100Z/ Pt St George to Cape Mendocino out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- 256 AM PST Mon Feb 24 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY... * WHAT...North wind gusts 25 kt and seas 10 to 15 feet expected. * WHERE...Pt St George to Cape Mendocino out 60 nm. * WHEN...Until 3 AM PST Tuesday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-475-241900- /O.CON.KEKA.SC.Y.0016.000000T0000Z-200225T1100Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 256 AM PST Mon Feb 24 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY... * WHAT...North winds 15 to 25 kt and seas 11 to 15 feet expected. * WHERE...Cape Mendocino to Pt Arena out 60 nm. * WHEN...Until 3 AM PST Tuesday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
430 WHUS76 KEKA 241603 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 803 AM PST Mon Feb 24 2020 PZZ475-250015- /O.EXT.KEKA.SC.Y.0016.000000T0000Z-200226T0000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 803 AM PST Mon Feb 24 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM PST TUESDAY... * WHAT...North winds 15 to 25 kt and seas 11 to 15 feet expected. * WHERE...Cape Mendocino to Pt Arena out 60 nm. * WHEN...Until 4 PM PST Tuesday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ450-470-250015- /O.CON.KEKA.SC.Y.0016.000000T0000Z-200225T1100Z/ Pt St George to Cape Mendocino out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- 803 AM PST Mon Feb 24 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY... * WHAT...North wind gusts 25 kt and seas 10 to 15 feet expected. * WHERE...Pt St George to Cape Mendocino out 60 nm. * WHEN...Until 3 AM PST Tuesday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-250015- /O.CON.KEKA.SC.Y.0016.000000T0000Z-200225T1100Z/ Cape Mendocino to Pt Arena out 10 nm- 803 AM PST Mon Feb 24 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY... * WHAT...North winds 15 to 25 kt and seas 11 to 15 feet expected. * WHERE...Cape Mendocino to Pt Arena out 60 nm. * WHEN...Until 3 AM PST Tuesday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
424 WHUS76 KEKA 242212 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 212 PM PST Mon Feb 24 2020 PZZ450-470-250615- /O.CON.KEKA.SC.Y.0016.000000T0000Z-200225T1100Z/ Pt St George to Cape Mendocino out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- 212 PM PST Mon Feb 24 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY... * WHAT...North wind gusts 25 kt and seas 10 to 15 feet expected. * WHERE...Pt St George to Cape Mendocino out 60 nm. * WHEN...Until 3 AM PST Tuesday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-250615- /O.CON.KEKA.SC.Y.0016.000000T0000Z-200225T1100Z/ Cape Mendocino to Pt Arena out 10 nm- 212 PM PST Mon Feb 24 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY... * WHAT...North winds 15 to 25 kt and seas 11 to 15 feet expected. * WHERE...Cape Mendocino to Pt Arena out 60 nm. * WHEN...Until 3 AM PST Tuesday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-250615- /O.CON.KEKA.SC.Y.0016.000000T0000Z-200226T0000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 212 PM PST Mon Feb 24 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST TUESDAY... * WHAT...North winds 15 to 25 kt and seas 11 to 15 feet expected. * WHERE...Cape Mendocino to Pt Arena out 60 nm. * WHEN...Until 4 PM PST Tuesday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
912 WHUS76 KEKA 250425 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 825 PM PST Mon Feb 24 2020 PZZ450-470-251100- /O.CON.KEKA.SC.Y.0016.000000T0000Z-200225T1100Z/ Pt St George to Cape Mendocino out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- 825 PM PST Mon Feb 24 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY... * WHAT...North wind gusts 25 kt and seas 10 to 15 feet expected. * WHERE...Pt St George to Cape Mendocino out 60 nm. * WHEN...Until 3 AM PST Tuesday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-251100- /O.CON.KEKA.SC.Y.0016.000000T0000Z-200225T1100Z/ Cape Mendocino to Pt Arena out 10 nm- 825 PM PST Mon Feb 24 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY... * WHAT...North winds 15 to 25 kt and seas 11 to 15 feet expected. * WHERE...Cape Mendocino to Pt Arena out 60 nm. * WHEN...Until 3 AM PST Tuesday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-251230- /O.CON.KEKA.SC.Y.0016.000000T0000Z-200226T0000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 825 PM PST Mon Feb 24 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST TUESDAY... * WHAT...North winds 15 to 25 kt and seas 11 to 15 feet expected. * WHERE...Cape Mendocino to Pt Arena out 60 nm. * WHEN...Until 4 PM PST Tuesday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
467 WHUS76 KEKA 251052 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 252 AM PST Tue Feb 25 2020 PZZ450-470-251200- /O.EXP.KEKA.SC.Y.0016.000000T0000Z-200225T1100Z/ Pt St George to Cape Mendocino out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- 252 AM PST Tue Feb 25 2020 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PST EARLY THIS MORNING... $$ PZZ455-251200- /O.EXP.KEKA.SC.Y.0016.000000T0000Z-200225T1100Z/ Cape Mendocino to Pt Arena out 10 nm- 252 AM PST Tue Feb 25 2020 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PST EARLY THIS MORNING... $$ PZZ475-251900- /O.EXT.KEKA.SC.Y.0016.000000T0000Z-200227T1100Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 252 AM PST Tue Feb 25 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST THURSDAY... * WHAT...North winds 15 to 25 kt and seas 9 to 11 feet expected. * WHERE...Cape Mendocino to Pt Arena out 60 nm. * WHEN...Until 3 AM PST Thursday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
098 WHUS76 KEKA 251609 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 809 AM PST Tue Feb 25 2020 PZZ475-260015- /O.CON.KEKA.SC.Y.0016.000000T0000Z-200227T1100Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 809 AM PST Tue Feb 25 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST THURSDAY... * WHAT...North winds 15 to 25 kt and seas 9 to 11 feet expected. * WHERE...Cape Mendocino to Pt Arena out 60 nm. * WHEN...Until 3 AM PST Thursday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
214 WHUS76 KEKA 252214 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 214 PM PST Tue Feb 25 2020 PZZ470-260615- /O.EXB.KEKA.SC.Y.0016.200226T2100Z-200227T1100Z/ Pt St George to Cape Mendocino 10 to 60 nm- 214 PM PST Tue Feb 25 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM WEDNESDAY TO 3 AM PST THURSDAY... * WHAT...North winds 15 to 25 kt and seas 9 to 11 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 1 PM Wednesday to 3 AM PST Thursday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-260615- /O.CON.KEKA.SC.Y.0016.000000T0000Z-200227T1100Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 214 PM PST Tue Feb 25 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST THURSDAY... * WHAT...North winds 15 to 25 kt and seas 9 to 11 feet expected. * WHERE...Cape Mendocino to Pt Arena out 60 nm. * WHEN...Until 3 AM PST Thursday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
322 WHUS76 KEKA 260448 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 848 PM PST Tue Feb 25 2020 PZZ475-261300- /O.CON.KEKA.SC.Y.0016.000000T0000Z-200227T1100Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 848 PM PST Tue Feb 25 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST THURSDAY... * WHAT...North winds 15 to 25 kt and seas 9 to 11 feet expected. * WHERE...Cape Mendocino to Pt Arena out 60 nm. * WHEN...Until 3 AM PST Thursday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-261300- /O.CON.KEKA.SC.Y.0016.200226T2100Z-200227T1100Z/ Pt St George to Cape Mendocino 10 to 60 nm- 848 PM PST Tue Feb 25 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM WEDNESDAY TO 3 AM PST THURSDAY... * WHAT...North winds 15 to 25 kt and seas 9 to 11 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 1 PM Wednesday to 3 AM PST Thursday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
711 WHUS76 KEKA 261033 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 233 AM PST Wed Feb 26 2020 PZZ475-261845- /O.CON.KEKA.SC.Y.0016.000000T0000Z-200227T1100Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 233 AM PST Wed Feb 26 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST THURSDAY... * WHAT...North winds 15 to 25 kt and seas 9 to 11 feet expected. * WHERE...Cape Mendocino to Pt Arena out 60 nm. * WHEN...Until 3 AM PST Thursday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-261845- /O.CON.KEKA.SC.Y.0016.200226T2100Z-200227T1100Z/ Pt St George to Cape Mendocino 10 to 60 nm- 233 AM PST Wed Feb 26 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 3 AM PST THURSDAY... * WHAT...North winds 15 to 25 kt and seas 9 to 11 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 1 PM Wednesday to 3 AM PST Thursday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
388 WHUS76 KEKA 261607 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 807 AM PST Wed Feb 26 2020 PZZ475-270015- /O.CON.KEKA.SC.Y.0016.000000T0000Z-200227T1100Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 807 AM PST Wed Feb 26 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST THURSDAY... * WHAT...North winds 15 to 25 kt and seas 9 to 11 feet expected. * WHERE...Cape Mendocino to Pt Arena out 60 nm. * WHEN...Until 3 AM PST Thursday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-270015- /O.CON.KEKA.SC.Y.0016.200226T2100Z-200227T1100Z/ Pt St George to Cape Mendocino 10 to 60 nm- 807 AM PST Wed Feb 26 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 3 AM PST THURSDAY... * WHAT...North winds 15 to 25 kt and seas 9 to 11 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 1 PM Wednesday to 3 AM PST Thursday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
146 WHUS76 KEKA 262216 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 216 PM PST Wed Feb 26 2020 PZZ470-475-270630- /O.EXT.KEKA.SC.Y.0016.000000T0000Z-200227T1800Z/ Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 216 PM PST Wed Feb 26 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM PST THURSDAY... * WHAT...North winds 15 to 25 kt and seas 9 to 11 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 10 AM PST Thursday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
262 WHUS76 KEKA 270458 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 858 PM PST Wed Feb 26 2020 PZZ470-475-271300- /O.CON.KEKA.SC.Y.0016.000000T0000Z-200227T1800Z/ Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 858 PM PST Wed Feb 26 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THURSDAY... * WHAT...North winds 15 to 25 kt and combined seas 9 to 11 feet. * WHERE...Pt St George to Pt Arena 10 to 60 nm. * WHEN...Until 10 AM PST Thursday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
357 WHUS76 KEKA 271036 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 236 AM PST Thu Feb 27 2020 PZZ470-475-271845- /O.EXT.KEKA.SC.Y.0016.000000T0000Z-200228T0500Z/ Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 236 AM PST Thu Feb 27 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS EVENING... * WHAT...Combined seas around 10 feet. * WHERE...Pt St George to Pt Arena 10 to 60 nm. * WHEN...Until 9 PM PST this evening. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
025 WHUS76 KEKA 271656 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 856 AM PST Thu Feb 27 2020 PZZ470-475-280100- /O.CON.KEKA.SC.Y.0016.000000T0000Z-200228T0500Z/ Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 856 AM PST Thu Feb 27 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WHAT...Combined seas around 10 feet. * WHERE...Pt St George to Pt Arena 10 to 60 nm. * WHEN...Until 9 PM PST this evening. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
924 WHUS76 KEKA 272257 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 257 PM PST Thu Feb 27 2020 PZZ470-475-280500- /O.CON.KEKA.SC.Y.0016.000000T0000Z-200228T0500Z/ Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 257 PM PST Thu Feb 27 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WHAT...Combined seas around 10 feet. * WHERE...Pt St George to Pt Arena 10 to 60 nm. * WHEN...Until 9 PM PST this evening. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
806 WHUS76 KEKA 280500 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 900 PM PST Thu Feb 27 2020 PZZ470-475-280600- /O.EXP.KEKA.SC.Y.0016.000000T0000Z-200228T0500Z/ Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 900 PM PST Thu Feb 27 2020 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Feb 22, 3:42 PM PST, 11 hours 17 minutes earlier.
Area forecast discussion, Feb 22, 3:42 PM PST, 11 hours 17 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
342 PM PST Sat Feb 22 2020
.SYNOPSIS...Clouds will increase tonight as high pressure begins
to give way to an approaching front. This front will send light
rain primarily across Del Norte and northern Humboldt counties on
Sunday, with increased clouds and cooler temperatures for the
interior. Dry weather is expected next week as a dominant ridge
springs back.
&&
.DISCUSSION...All but a few wisps of coastal stratus remain as we
head into the late afternoon hours, with sunny skies across
almost all of northwest California. Overall expect a nice evening,
though a northwesterly breeze will make it feel brisk toward
sundown, especially along the Mendocino coast and the coastal
mountains. Clouds will increase over Del Norte, much of Humboldt,
and portions of coastal Mendocino later tonight as more coastal
stratus returns, preceding a weak cold front. This front will push
across our area from north to south during the midday and
afternoon hours. The associated warm front may start clipping
areas of Del Norte County with some drizzle during the predawn
hours Sunday, otherwise the better shot at some light rain will
hold off until the late morning and early afternoon. Nothing
really has changed with expected rainfall amounts. Still looking
at perhaps a few hundredths around coastal Humboldt, near a tenth
of an inch around Crescent City, and perhaps a quarter inch in the
adjacent coastal mountains. Dry weather will persist for most of
Mendocino and Trinity, with even some partial sunshine for
southern and eastern sections on Sunday. Interior highs will be
noticeably cooler than the past couple of days, though.
Any lingering showers should be gone by the mid-evening hours,
with even some partial clearing toward sunset along the coast
toward Crescent City. A cool northwest breeze will be found along
the coast on Monday as high pressure begins to build back in, and
the river valleys may have some fog to start the day, but
otherwise expect mostly sunny skies with inland temperatures
already beginning to rebound through the 60s. 70s are looking
likely for many interior valley locations for Tuesday through
Friday, with building high pressure continuing dry weather through
the week. Some of the guidance, namely the NBM, is suggesting 60s
for parts of the coast. Would not rule that out especially by the
end of the week, as onshore breezes slacken a bit while a thermal
trough drifts near the coast. Otherwise, it does not look like a
true offshore flow pattern, and the warmer high temps will likely
stay just inland. Indeed later shifts will need to monitor the
potential for coastal stratus and fog development during week,
given the very stable atmospheric conditions expected. The
extended model guidance is still suggesting the potential for some
light rainfall next weekend, with some decent support from a
large cluster of ensemble members. /AAD
&&
.AVIATION...Coastal stratus took a little while longer to mix out
than expected this morning, however revealed mostly clear skies
with scattered high cloud across the region this afternoon in its
wake. Another wave of stratus is building farther offshore,
however current thinking is that local winds will not be strong
enough to bring it onshore this evening. Meanwhile, a weak
shortwave trough approaches the far northern reaches of NW CA late
tonight, introducing mid- level ceilings that should slowly
descend over Humbodlt and Del Norte counties as the night wears
on, with some light rain possible in Del Norte by tomorrow
morning. /TDJ
&&
.MARINE...Moderate to strong northerly winds today behind a
departing low pressure system will diminish tonight ahead of the
next weak frontal system. A brief period of light southerly winds
will develop early Sunday ahead of the front but otherwise northerly
winds will be the rule for the next week with broad low pressure
over the interior of California. Periods of strong north winds will
be likely, especially Monday into Tuesday immediately behind the
departing front. The north winds will result in rather persistent
steep short period seas throughout the forecast.
Two west-northwesterly swells of note are expected over the next
week with the first arriving today into Sunday and the next around
mid week. Both are not expected to be particularly large but will
push seas above 10 feet even if the short period seas aren't enough
to reach small craft criteria. /RPA
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...None.
NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory until
3 AM PST Sunday for PZZ455-470-475.
&&
Visit us at https://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.pngHazardous weather outlook, Feb 22, 3:22 AM PST, 23 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 322 AM PST Sat Feb 22 2020 CAZ101>113-231130- Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast- Southwestern Humboldt-Northern Humboldt Interior- Southern Humboldt Interior-Northern Trinity-Southern Trinity- Mendocino Coast-Northwestern Mendocino Interior- Northeastern Mendocino Interior-Southwestern Mendocino Interior- Southeastern Mendocino Interior- 322 AM PST Sat Feb 22 2020 This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Small Craft Advisories in California, 2020Every small craft advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.